advertisement
Question
Posted by: Pops | 2009/03/24

Provera

Hi

I was taking provera for about 2 wekks or so.I went on my period shortly after that .This month i`m still waiting for my periods.For the past 2 weeks i have been feeling like i`ll be going for my periods and i`m still waiting .I have not done any pregnancy test as i get disappointed every time .I don`t know what to do anymore .I would love to fall pregnant .Please advise .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you were given Provera, it must be because you are not having regular periods. This usually indicated that you are not ovulating. The cause for this should be tested for. Drugs are available to stimulate ovulation so you can conceive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement